Species invasions and the phylogenetic signal in geographical range size

Pigot, A.L., Dyer, E.E., Redding, D.W. et al. (3 more authors) (2018) Species invasions and the phylogenetic signal in geographical range size. Global Ecology and Biogeography, 27 (9). pp. 1080-1092. ISSN 1466-822X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2018 The Authors. Global Ecology and Biogeography. Published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Birds; geographical range size; invasive species; null model; phylogenetic signal; species introductions
Dates:
  • Published: September 2018
  • Published (online): 30 October 2018
  • Accepted: 14 March 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Dec 2018 16:22
Last Modified: 06 Dec 2018 16:22
Published Version: https://doi.org/10.1111/geb.12768
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/geb.12768
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics